MAUDE Adverse Event Report: GENESYS SPINE SIROS; DILATOR

GENESYS SPINE SIROS; DILATOR
Model Number GSI206-03
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical technique outlines the implants be delivered through a drill guide but the surgeon placed the implants through a dilator.
 
Event or Problem Description
During a lateral si fusion procedure, the working channel began filling with blood after placement of the second si screw.The bleed was difficult to control and the patient lost approximately 750cc of blood.Once the bleed was controlled the patient was transferred by ambulance to a hospital.While at the hospital, a neurosurgeon confirmed the si screws were properly placed.The patient was released the next day.

Brand Name
SIROS
Common Device Name
DILATOR
Manufacturer (Section D)
GENESYS SPINE
1250 capitol of tx hwy south
building three, ste 600
austin TX 78746
Manufacturer (Section G)
GENESYS SPINE
Manufacturer Contact
william sowers
1250 capitol of tx hwy south
building three, ste 600
austin, TX 78746
9545578288
MDR Report Key23068993
Report Number3008455034-2025-00002
Device Sequence Number21252846
Product Code OUR
UDI-Device IdentifierM719GSI206030
UDI-Public+M719GSI206030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGSI206-03
Device Catalogue NumberGSI206-03
Device Lot NumberAM20221103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GSI-SD09540, 9.5MM X 40MM SI DUAL THREAD IMPLANT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale